question-icon

Suggest treatment for extreme dizziness while bending and standing

default
Posted on Fri, 24 Sep 2021
Question: 50yr old male - Last BP taken here at home 127/54 - 79BPM - been taking BP meds plus a water pill to get it down as I was at one point about 45 days ago at 211/140!!! Past couple of days extremely dizzy after bending over or squatting down and then standing.. I stopped taking the water pill and BP meds on Saturday.. my stomach is feeling extremely tight at times..like a cramp but up high not lower section.. drinking lots of water 40oz bottle 2 -3 times during the past few days - due to work... but not urinating but maybe 1 or twice in that time period. Usually as I have aged it has been really frequent... When I have gone - very dark in color, strong odor but does not burn or hurt to go... just havent had the urge or when I do ALOT OF THOUGHT PROCESS TO GET IT DONE WHERE as before just weeks before i would have a hard time getting my zipper down before I pissed myself... urgency was a critical matter...
doctor
Answered by Dr. Mahboob Ur Rahman (28 minutes later)
Brief Answer:
Please see the detlaled answer .

Detailed Answer:

Hi,

Infact dizziness is very common with bp lowering drugs however the answer to this probelm is not to stop the drugs The best strategy is to start the drug in low dose and slowly increase the dose .Another strategy would be to take the drug at bed time .so you can start the drug at low doses and gradually increase it .Hopes dizziness won't be a probelm .
Regarding your stomach probelms that probably need some more evaluation .But if the pain is localised and not associated with shortness of breath you can try some OTC antacids. hopes that would help it .
Your third problem that you siad you have reduced urination need more assessment .Genrally a helthy person would pass more then one leter of urine . But it depends on many factors like how much fluid you take . Still round about one litre and very minimun is half a liter in a day .So you can just try to measure the amount , if it's about a litre in a day or more this would be hopefully fine .Howe've it it's less , then you should see your doctor just to get few tests like urine examinations and renal functiins tests.An ultraosund would also be a best options to see for your prostate size as the symptoms you said regarding difficulty in passing urine and urgency are commonly caused by enlarged prostate .

Hopes I have answered your question. I will be glad to answer any further question about this. Please don't hesitate to ask anything more u need to know.
kind Regards
Dr Rahman
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Mahboob Ur Rahman

General & Family Physician

Practicing since :2012

Answered : 2306 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for extreme dizziness while bending and standing

Brief Answer: Please see the detlaled answer . Detailed Answer: Hi, Infact dizziness is very common with bp lowering drugs however the answer to this probelm is not to stop the drugs The best strategy is to start the drug in low dose and slowly increase the dose .Another strategy would be to take the drug at bed time .so you can start the drug at low doses and gradually increase it .Hopes dizziness won't be a probelm . Regarding your stomach probelms that probably need some more evaluation .But if the pain is localised and not associated with shortness of breath you can try some OTC antacids. hopes that would help it . Your third problem that you siad you have reduced urination need more assessment .Genrally a helthy person would pass more then one leter of urine . But it depends on many factors like how much fluid you take . Still round about one litre and very minimun is half a liter in a day .So you can just try to measure the amount , if it's about a litre in a day or more this would be hopefully fine .Howe've it it's less , then you should see your doctor just to get few tests like urine examinations and renal functiins tests.An ultraosund would also be a best options to see for your prostate size as the symptoms you said regarding difficulty in passing urine and urgency are commonly caused by enlarged prostate . Hopes I have answered your question. I will be glad to answer any further question about this. Please don't hesitate to ask anything more u need to know. kind Regards Dr Rahman